# SDR ASAA2016102918509

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,710 hours, 3,793 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 3400916040
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CORE FIRE LOOP MW0326 BINDING WITH HPTACC DUCTING ON THE INBOARD SIDE. GOUGE PRESENT LOCATED ABOUT 12 INCHES AFT OF HPTACC VALVE. ACFT GROUNDED. REMOVED DAMAGED LPT DUCT FROM NR 2 ENGINE, IAW AMM 75-22-04-000-802-F00 STEPS 2.G.2.(A)-(D) & (3)(B)-(J). STARTED INSTALLATION OF NEW LPT DUCT ON NR 2 ENGINE, IAW AMM 75-22-04-400-802-F00 AND COMPLETED STEPS 3.G.(3)(A)-(G). COMPLETED INSTALLATION OF LPT DUCT, IAW AMM 75-22-04-400-802-F00 STEP 3.G.(3)(H) - 3.G.(4)(I).
